# SDR SWAA2021122040181

- Difficulty date: November 3, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: TYPICAL CRACK EXTENDING FROM FASTENER HOLE OPPOSITE FITTING LATCH AT STA 294.5 BETWEEN S-8R AND S-9R. CRACK LENGTH 1.732' ; / REMOVED R-1 DOOR BODY TORQUE TUBE TO FACILITATE MAINTENANCE. REF B 737 AMM 52-41-41-000-801 STRIPPED PAINT AT FUSELAGE SKIN REPAIR AREA PER B737-700 AMM 51-21-11-150-810.; [04] REMOVED EXISTING FASTENERS AT REPAIR AREA PER B737-700 SRM 51-40-02-0G-0.; [07] PERFORMED HFEC COUNTERSINK INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6; 53-30-00; PROCEDURE 4. NO CRACKS.; [08] CUT OUT AND REMOVED DAMAGED PART OF THE BEARSTRAP PER B737-700 SRM 53-10-01-2R-6 FIG 202.;[11] STARTED FABRICATION OF REPAIR PARTS (DOUBLERS; FILLERS AND SHIMS) PER B737-700 SRM 53-10-01-2R-6 FIG 202 TABLE 201. MATERIAL USED 2024T3.100' PO#1744985; 2024T3.063' PO#1717740; 2024T3.090' PO#1729898.; [12] ACCOMPLISHED DVI OF THE UNDERLAYING STRUCTURE ON THE REPAIR AREA. NO OTHER DAMAGE NOTED INSIDE AND OUTSIDE OF THE REPAIR AREA.; [13] REF STEP 12. B737 SRM 53-10-01-2R-6 4.D.(4); ISSUED SUMMARY EA 21-153-03270. COMPLETED FABRICATION OF REPAIR PARTS (DOUBLERS, FILLERS AND SHIMS) PER B737-700 SRM 53-10-01-2R-6 FIG 202 TABLE 201. MATERIAL USED 2024T3.100" PO#1744985, 2024T3.063" PO#1717740, 2024T3.090" PO#1729898.COMPLETED INSTALLATION OF REPAIR PARTS (DOUBLERS, FILLERS AND SHIMS) PER B737-700 SRM 53-10-01-2R-6 FIG 202.
